On the crossing of maximal subgroups of finite groups

  • R. V. Borodich


UDC 517.542
We establish the structure of normghal subgroups in $\theta$-Frattini extensions, where $\theta$ is a subgroup functor. For a local Fitting structure $\frak F$ containing all nilpotent groups, it is shown that, in a solvable group, the crossing of $\frak F$-abnormal maximal $\theta$-subgroups not containing $\frak F$-radicals and not belonging to $\frak F$ coincides with the crossing of $\frak F$-abnormal maximal $\theta$-subgroups and belongs to the structure of $\frak F.$
How to Cite
Borodich, R. V. “On the Crossing of Maximal Subgroups of Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 11, Nov. 2019, pp. 1455-6, https://umj.imath.kiev.ua/index.php/umj/article/view/1528.
Research articles